On l-adic representations attached to Hilbert and Picard modular surfaces

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we compute the l-adic Lie algebra of a product of l-adic representations associated to a Hilbert modular surface and a Picard modular surface.

Original languageEnglish
Pages (from-to)1197-1211
Number of pages15
JournalJournal of Number Theory
Volume130
Issue number5
DOIs
Publication statusPublished - 2010 May 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this